Most unfavorable deductibles and coverage limits for multiple random risks with Archimedean copulas
Yinping You and
Xiaohu Li ()
Additional contact information
Yinping You: Huaqiao University
Xiaohu Li: Stevens Institute of Technology
Annals of Operations Research, 2017, vol. 259, issue 1, No 20, 485-501
Abstract This paper has a further study on the insurer’s most unfavorable deductibles and coverage limits for interdependent random losses in the context of the zero-utility premium. For multiple random losses equipped with Archimedean copulas, we conduct stochastic comparison on the insurer’s most unfavorable deductibles and most unfavorable coverage limits, respectively. Also, we build the most unfavorable deductibles for risk-averse insurers. The main results extend and complement those related ones in the literature.
Keywords: Archimedean copula; Log-convex; Stochastic orders; Upper tail permutation decreasing; Zero-utility premium (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1007/s10479-017-2537-9 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:annopr:v:259:y:2017:i:1:d:10.1007_s10479-017-2537-9
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of Operations Research is currently edited by Endre Boros
More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().